# SDR DALA2021010800113

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N887DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31997
- Aircraft time: 8,559 hours, 2,926 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Misinstalled
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 1R GIRT BAR BRACKET INSTALLED BACKWARDS.  CORRECTED INSTALLATION OF GIRT BAR BRACKET, REF AMM 25-66.
